TITLE

Optimal Control for the Convective Cahn-Hilliard Equation in 2D Case

AUTHOR(S)
Zhao, Xiaopeng; Liu, Changchun
PUB. DATE
August 2014
SOURCE
Applied Mathematics & Optimization;Aug2014, Vol. 70 Issue 1, p61
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, for 2D convective Cahn-Hilliard equation, the optimal control problem is considered, the existence of optimal solution is proved and the optimality system is established.
ACCESSION #
96927581

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics